Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 5:13 PM EDT for Charlotte County, Virginia. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 22, 2018, 5:46 PM EDT
- In force
- 33 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 137 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:15 PM EDT | TSTM WND DMG | Keysville, VA | SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS IN KEYSVILLE |
| Jun 22, 5:17 PM EDT | TSTM WND DMG | 3 Nne Keysville, VA | DOZENS OF TREES BLOWN DOWN AND SNAPPED BY THUNDERSTORM WINDS ON WATTS LANE |
| Jun 22, 5:24 PM EDT | TSTM WND DMG | 3 N Keysville, VA | ONE TREE DOWN ALONG HIGHWAY 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
004
WUUS51 KRNK 222113
SVRRNK
VAC037-222215-
/O.NEW.KRNK.SV.W.0076.180622T2113Z-180622T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
513 PM EDT FRI JUN 22 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northeastern Charlotte County in south central Virginia...
* Until 615 PM EDT
* At 513 PM EDT, a severe thunderstorm was located over Keysville,
moving north at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Keysville...
Charlotte Court House...
Drakes Branch...
Abilene...
and Cullen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 7849 3687 7851 3690 7865 3719 7866
3719 7864 3717 7864 3714 7859 3715 7855
3714 7854 3714 7853 3713 7851 3711 7850
3709 7848 3709 7846 3708 7844
TIME...MOT...LOC 2113Z 201DEG 33KT 3701 7851
HAIL...1.25IN
WIND...60MPH
$$
AS2 follow-up statements
527
WWUS51 KRNK 222128
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
528 PM EDT FRI JUN 22 2018
VAC037-222215-
/O.CON.KRNK.SV.W.0076.000000T0000Z-180622T2215Z/
Charlotte VA-
528 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR
NORTHEASTERN CHARLOTTE COUNTY...
At 528 PM EDT, a severe thunderstorm was located over Abilene, moving
north at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Keysville...
Charlotte Court House...
Drakes Branch...
Abilene...
and Cullen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 7849 3691 7853 3697 7865 3703 7865
3717 7864 3714 7859 3715 7855 3714 7854
3714 7853 3713 7851 3711 7850 3709 7848
3709 7846 3708 7844
TIME...MOT...LOC 2128Z 194DEG 29KT 3710 7852
HAIL...1.25IN
WIND...60MPH
$$
AS974
WWUS51 KRNK 222146
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
546 PM EDT FRI JUN 22 2018
VAC037-222156-
/O.CAN.KRNK.SV.W.0076.000000T0000Z-180622T2215Z/
Charlotte VA-
546 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARLOTTE COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3690 7849 3691 7853 3697 7865 3703 7865
3717 7864 3714 7859 3715 7855 3714 7854
3714 7853 3713 7851 3711 7850 3709 7848
3709 7846 3708 7844
TIME...MOT...LOC 2145Z 201DEG 33KT 3726 7845
$$
ASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:53 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 22, 2:53 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
253 PM EDT Fri Jun 22 2018
.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 253 PM EDT Friday...
Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.
A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.
Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.
With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...
500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday. A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.
Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.
Confidence for all elements is average.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 253 PM EDT Friday...
Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.
Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.
Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...
VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.
North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.
Medium confidence in ceilings,visibilities and winds during the
taf period.
.Extended Aviation Discussion...
Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area. A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.
&&
.EQUIPMENT...
As of 200 PM EDT Friday...
The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
058-059.
NC...None.
WV...None.
&&
SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
EQUIPMENT...Hazardous weather outlook, Jun 22, 10:33 AM EDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1033 AM EDT Fri Jun 22 2018 NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507- 508-231445- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ046-047-058-059-231445- Appomattox-Buckingham-Halifax-Charlotte- 1033 AM EDT Fri Jun 22 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch through this evening. Scattered strong to severe thunderstorms with heavy rains are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ035-044-045-231445- Rockingham-Caswell-Amherst-Pittsylvania-Campbell- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 4:30 PM EDT, 43 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 430 PM EDT FRI JUN 22 2018 VAZ023-034-222100- Botetourt-Bedford- 430 PM EDT FRI JUN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEDFORD AND SOUTHEASTERN BOTETOURT COUNTIES... Until 500 PM EDT At 430 PM EDT, a strong thunderstorm was located over Nace, moving northeast at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Buchanan... Troutville... Montvale... Nace... and Laymantown. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3762 7965 3740 7953 3731 7985 3743 7992 TIME...MOT...LOC 2030Z 237DEG 20KT 3743 7980 RS
Special weather statement, Jun 22, 4:46 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
446 PM EDT FRI JUN 22 2018
NCZ002-003-VAZ016-032-222130-
Surry-Alleghany-Patrick-Carroll-
446 PM EDT FRI JUN 22 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
ALLEGHANY AND NORTHERN SURRY COUNTIES IN NORTHWESTERN NORTH
CAROLINA...SOUTHEASTERN CARROLL AND SOUTHWESTERN PATRICK COUNTIES IN
SOUTHWESTERN VIRGINIA...
Until 530 PM EDT
At 446 PM EDT, strong thunderstorms were clustered near Low Gap,
moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Fancy Gap...
and Ararat.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3634 8089 3653 8099 3656 8093 3656 8084
3660 8086 3678 8052 3655 8037 3655 8044
3650 8044 3632 8087
TIME...MOT...LOC 2046Z 243DEG 23KT 3649 8086
ASSpecial weather statement, Jun 22, 4:50 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
450 PM EDT FRI JUN 22 2018
VAZ059-222130-
Charlotte-
450 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHARLOTTE COUNTY...
Until 530 PM EDT
At 450 PM EDT, a strong thunderstorm was located over Wylliesburg,
moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Keysville...
Charlotte Court House...
Redoak...
Drakes Branch...
and Abilene.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3689 7849 3676 7860 3679 7868 3681 7867
3683 7869 3684 7867 3686 7867 3689 7871
3720 7866 3719 7864 3717 7864 3714 7859
3715 7855 3713 7851 3711 7850 3709 7848
3708 7844
TIME...MOT...LOC 2050Z 207DEG 25KT 3684 7858
ASLocal storm report, Jun 22, 4:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
451 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG 2 ENE CHAMBLISSBURG 37.26N 79.68W
06/22/2018 BEDFORD VA 911 CALL CENTER
ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF DICKERSON
MILL ROAD AND SAUNDERS GROVE DRIVE
&&
PWSpecial weather statement, Jun 22, 4:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
451 PM EDT FRI JUN 22 2018
VAZ046-222130-
Appomattox-
451 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL APPOMATTOX COUNTY...
Until 530 PM EDT
At 451 PM EDT, a strong thunderstorm was located over Spout Spring,
moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Appomattox...
Appomattox National Historic Park...
Hixburg...
Oakville...
and Tower Hill.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3734 7860 3732 7863 3731 7864 3730 7889
3740 7893 3751 7876 3742 7867 3736 7860
TIME...MOT...LOC 2051Z 262DEG 16KT 3738 7888
RSSpecial weather statement, Jun 22, 4:58 PM EDT, 15 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 458 PM EDT FRI JUN 22 2018 VAZ023-034-222130- Botetourt-Bedford- 458 PM EDT FRI JUN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEDFORD AND EAST CENTRAL BOTETOURT COUNTIES... Until 530 PM EDT At 458 PM EDT, a strong thunderstorm was located over Buchanan, moving northeast at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Buchanan... Peaks Of Otter Recreation Area... Sedalia... Arcadia... and Peaks Of Otter Summit. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3749 7942 3740 7963 3751 7973 3758 7958 TIME...MOT...LOC 2058Z 245DEG 14KT 3748 7966 RS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:56 PM EDT | Special Weather Statement | RNK | Charlotte | 34 min |
| Jun 21, 9:44 PM EDT | Special Weather Statement | RNK | City of Roanoke | 31 min |
| Jun 21, 10:15 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 60 min |
| Jun 21, 10:55 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox, Campbell, City of Buena Vista, City of Lynchburg | 65 min |
| Jun 22, 12:02 AM EDT | Special Weather Statement | RNK | Halifax | 28 min |
| Jun 22, 10:12 AM EDT | Flash Flood Watch | RNK | Appomattox, Buckingham, Charlotte, Halifax | 12 hr |
| Jun 22, 12:24 PM EDT | Special Weather Statement | RNK | Bland | 21 min |
| Jun 22, 12:45 PM EDT | Special Weather Statement | RNK | Pulaski | 15 min |
| Jun 22, 1:04 PM EDT | Special Weather Statement | RNK | Giles | 26 min |
| Jun 22, 1:35 PM EDT | Special Weather Statement | RNK | City of Radford | 25 min |
| Jun 22, 2:21 PM EDT | Special Weather Statement | RNK | Craig | 24 min |
| Jun 22, 2:35 PM EDT | Special Weather Statement | RNK | Bedford | 40 min |
| Jun 22, 2:57 PM EDT | Special Weather Statement | RNK | Roanoke | 33 min |
| Jun 22, 2:59 PM EDT | Special Weather Statement | RNK | Wythe | 31 min |
| Jun 22, 3:14 PM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 25 min |
| Jun 22, 3:16 PM EDT | Special Weather Statement | RNK | Bedford | 29 min |
| Jun 22, 3:38 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 26 min |
| Jun 22, 3:41 PM EDT | Special Weather Statement | RNK | Wythe | 34 min |
| Jun 22, 3:51 PM EDT | Tornado Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 39 min |
| Jun 22, 4:14 PM EDT | Special Weather Statement | RNK | Pulaski | 46 min |
| Jun 22, 4:20 PM EDT | Areal Flood Advisory | RNK | City of Lynchburg | 5 hr |
| Jun 22, 4:25 PM EDT | Tornado Warning | RNK | Appomattox, Campbell | 35 min |
| Jun 22, 4:30 PM EDT | Special Weather Statement | RNK | Botetourt | 30 min |
| Jun 22, 4:50 PM EDT | Special Weather Statement | RNK | Charlotte | 40 min |
| Jun 22, 4:51 PM EDT | Special Weather Statement | RNK | Appomattox | 39 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | RNK | Bedford | 32 min |
| Jun 22, 5:22 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 23 min |
| Jun 22, 5:44 PM EDT | Special Weather Statement | RNK | Franklin, Patrick | 46 min |
| Jun 22, 6:06 PM EDT | Areal Flood Advisory | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 2 hr |
| Jun 22, 6:39 PM EDT | Special Weather Statement | RNK | Bedford, City of Roanoke | 66 min |
| Jun 22, 7:09 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 36 min |
| Jun 22, 7:17 PM EDT | Special Weather Statement | RNK | Campbell | 43 min |
| Jun 22, 7:47 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 28 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.